# SDR SWAA2020030442035

- Difficulty date: January 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A7810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY BILGE STRINGER CLIP OB OF STR  27L STA 807 (MARKED) DUE TO BLUE WATER SPILL         CLIP FOUND OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM LOCATED, DRILLED & INSTALLED CLIP PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 DWG 146A7810
